Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Radicals of algebras graded by cancellative
linear semigroups


Author: A. V. Kelarev
Journal: Proc. Amer. Math. Soc. 124 (1996), 61-65
MSC (1991): Primary 16N20; Secondary 16S35
MathSciNet review: 1291778
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We consider algebras over a field of characteristic zero, and prove that the Jacobson radical is homogeneous in every algebra graded by a linear cancellative semigroup. It follows that the semigroup algebra of every linear cancellative semigroup is semisimple.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 16N20, 16S35

Retrieve articles in all journals with MSC (1991): 16N20, 16S35


Additional Information

A. V. Kelarev
Email: kelarev@hilbert.maths.utas.edu.au

DOI: http://dx.doi.org/10.1090/S0002-9939-96-03036-5
PII: S 0002-9939(96)03036-5
Received by editor(s): March 29, 1994
Received by editor(s) in revised form: August 12, 1994
Communicated by: Ken Goodearl
Article copyright: © Copyright 1996 American Mathematical Society